MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 DOT PROV SOLO 4F DL MAX; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 DOT PROV SOLO 4F DL MAX; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reew1856 showed one other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported via medwatch " attempted to insert a bard provena 4fr picc catheter on a patient.The sherlock device was detecting signal while the picc line was being advance into the patient.The picc tip was finally detected and it showed that it was pointing up into the patients's (b)(6).No resistance was felt throughout the procedure.However, when the picc line was retracted for repositioning a "click" was felt.The procedure was then aborted, and the catheter was found intact, but the 3cg stylet appeared to be sheared off.A chest x-ray was immediately ordered and found 2cm portion of the 3cg stylet in the patient's right ventricle.".

Brand Name
DOT PROV SOLO 4F DL MAX
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11421676
Report Number3006260740-2021-00620
Device Sequence Number3976516
Product Code LJS
UDI-Device Identifier00801741130373
UDI-Public(01)00801741130373
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K180548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberS1294108D
Device Lot NumberREEW1856
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2021
Initial Report FDA Received Date03/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;